# SDR SWAA2020040635848

- Difficulty date: April 1, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 57,892 hours, 34,310 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING AFT SPAR CLOSE OUT PNL 551EB. L/E OF PNL IS NOT SECURE; WAFFLE ATTACHMENT PLATE CRACKED. / REMOVED AND REPLACED LEFT WING WAFFLE PLATE AND SECURED PANEL 551EB REF SRM 51-40-02.
